# SDR CA190522024

- Difficulty date: May 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: C6FS50183
- Condition: Damaged
- Location: Pax Door
- Part time: 1,257 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE 9TH OF MAY DURING PRE-FLIGHT CHECKS ON DQ-FLA (MSN: 968) THE CONTROL ROD ASSY (PN: C6FS5018 3) ON THE DOOR   AIRSTAIR CABIN WAS FOUND DAMAGED. UPON FURTHER INVESTIGATION, IT WAS FOUND THAT THE CONTROL ROD ASSEMBLY FAILED DUE TO EXCESSIVE CORROSION WHICH LEAD TO THE SHEAR OF THE EYE END ON THE ROD ASSEMBLY.   THIS IS THE 2ND REPORT OF SIMILAR DEFECT OF THE AIRSTAIR CONTROL RODS INSTALLED ON OUR FLEET. (TC# 20190522024)
